• Users Online: 97
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Contacts Login 
CLINICAL CASE REPORT
Year : 2018  |  Volume : 31  |  Issue : 5  |  Page : 281-282

Tacrolimus-associated mania with psychotic symptoms in a child after renal transplant


Department of Psychiatry, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Prashant Gupta
Department of Psychiatry, All India Institute of Medical Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-258X.261183

Tacrolimus is one of the mainstays for post-transplant immunosuppression. A variety of neuropsychiatric adverse effects have been reported above the levels of its therapeutic use. Manic symptoms associated with its use have been rarely reported. We report possibly the first such case in a child post-renal transplantation and discuss the potential neuro-immunological basis of these symptoms.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed316    
    Printed7    
    Emailed0    
    PDF Downloaded254    
    Comments [Add]    
    Cited by others 1    

Recommend this journal